MAUDE Adverse Event Report: ASPIDE MEDICAL SURGIMESH WN

ASPIDE MEDICAL SURGIMESH WN
Model Number T1015-8
Health Effect - Clinical Codes Wound Dehiscence (1154); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Event or Problem Description
We were informed by the company "ethicon" that they received the following event: it was reported by the nurse practitioner that the patient had a hernia repair on (b)(6) 2018 and has had impaired wound healing and a wound vac, due to wound dehiscence.The customer states a strap25 device & surgimesh- mesh product was used in the procedure.Nurse practitioner also reported patient experienced an allergic reaction to mesh used in hernia repair, surgimesh, lot f14441a ref (b)(4), unknown if any product is available for testing.

Brand Name
SURGIMESH WN
Common Device Name
SURGIMESH WN
Manufacturer (Section D)
ASPIDE MEDICAL
246 allée lavoisiser
la talaudiere, 42350
FR  42350
MDR Report Key8202958
Report Number3006617478-2018-00007
Device Sequence Number1670995
Product Code FTM
UDI-Device Identifier03700296903883
UDI-Public03700296903883
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K061445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Model NumberT1015-8
Device Catalogue NumberT1015-8
Device Lot NumberF14441A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;